# SDR ASOA201001884

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 27,309 hours, 23,528 cycles
- Engine: Ge CF34*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SEVERAL SCREW HOLES UNDER FLOORBOARD 251ALF AND ON FLOORBEAMS. BLENDED CORROSSION ON FLOORBEAM.  PERFORMED UT THICKNESS INSP OF BLEND AREAS IAW MAC NOT INSP PROCEDURE UT-3.  FOUND TO BE IN LIMITS IAW REO 601R-53-00-005.
